# SDR DALA2018040502203

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 96,451 hours, 14,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CAME ON DURING APPROACH AND STAYED ON UNTIL LANDING.  MAINTENANCE FOUND THE SWITCH AT THE R2 DOOR STUCK, RELEASED AND CLEANED THE SWITCH.  SYSTEM OPERATION IS NORMAL.
